# SDR DALA2024111811007

- Difficulty date: November 7, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,987 hours, 30,179 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: 31 Def
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6725870) DURING CRV FOUND SEAT TRACK DAMAGED AT 31 DEF. COMPLIED WITH PERMANENT REPAIR REF B737-800 SRM 53-00-52-2R REPAIR 5 REF ERA 622210-14 REV ORIGINAL.
